Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Is the LITHIUM causing this? chloe

Posted by Mitch on September 29, 2001, at 12:00:13

In reply to Is the LITHIUM causing this?, posted by chloe on September 29, 2001, at 10:14:44

> I am taking 600 mgs Li ER (along with a tad of Celexa, 500 mgs neurontin and 7 mgs diazapam) but don't really have any of the "classic" annoying side effects of Li. But I do have this edgy, jittery feeling inside all the time. When I lie in bed, I just hear my heart pounding away. I feel terribly over caffineated, though that is NOT the cause, since I have almost cut out caffeine :(.
>
> Can anyone tell me if they exerience this inner *activation*? I hate feeling all jazzed up. Is there any way that this could diminish as my neurons get used to the Li? Or is this a permanent feature of this med? All the searching I have done, does not mention an inner shakiness. Just a hand tremor. And surprisingly, I have not developed that.
>
> The other disappointing thing, is that I thought my mood and irritability had improved over the 10 days I have been on Li. But last night, I had two very abusive rage outbursts, at rather minor triggers. My pdoc assured me that Li is very good for "rage" etc. But now I am quite disillusioned.
>
> If anyone has any insight or experience to why I feel so "jittery" inside and short fused, please respond. I would so appreciate some insight to help me get through this weekend.
>
> Ever grateful,
> Chloe

Hi Chloe,

So, your pdoc has upped your lithium from 300mg to 600mg day? You must have had some positive response. I wonder if you are just going through a little jag (for a few days) as a response to the increased dosage. You seemed to have that problem when you first started it and then you seemed to level out ok. As far as angry outbursts go, I notice that when my depression lifts I start to care about stuff that I previously didn't appear to have any interest in and it can take people by surprise and you can get into a shouting match-because they think you are not paying any attention to it. I think you can get through this ok. I would suggest talking to your doc about hanging around at 600mg/day for a while (a few weeks) before any more increases (if any) so you can adjust to it a little better.
Mitch


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mitch thread:79893
URL: http://www.dr-bob.org/babble/20010927/msgs/79899.html